# SDR AALA202110204640

- Difficulty date: October 16, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 80,585 hours, 10,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Part serial: 152718
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT BATTERY M33093 FAILS OPS CHECK. REPLACED BATTERY M33093 WITH SERVICEABLE UNIT IAW B777-2 AMM 33-51-06-960-802, OPS CHECK GOOD.
